# SDR SWAA2022061517242

- Difficulty date: June 11, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 25,803 hours, 11,978 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Fire Detector
- Condition: Failed
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #1 OVERHEAT LIGHT ON DURING CLIMBOUT ENG#1 OVERHEAT LIGHT ON FOR TEN MINUTES / [01] REMOVED AND REPLACED #1 ENGINE RIGHT CORE FIRE DETECTOR ASSEMBLY(M1760); LEFT CORE FIRE DETECTOR ASSEMBLY(M1759);ENGINE FAN LOWER FIRE DETECTOR ASSEMBLY(M1758) AND ENGINE FAN UPPER FIRE DETECTOR ASSEMBLY(M1757)REF AMM 26-11-01. NO HELP;[02] REMOVED AND REPLACED #1 ENG FIRE LOOP A HARNESS(MW0325) AND B CORE HARNESS(MW0326) REF AMM 26-11-02. NO HELP.
